# SDR SWAA2018073123891

- Difficulty date: July 5, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Delaminated
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN WHEEL WELL LOWER COMPOSITE BULKHEAD REPAIR DELAMINATED AT BS 663.  REPAIRED BULKHEAD IAW SRM.
